Real members of MyParkinsonsTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice.
Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
My mum has just recently started using Movapo subcutaneous infusion pump which self administers Apomorphine (no relation to morphine - its a dopamine agonist drug) The hope was to balance out mum's… read more
We did not start the Kynmobi as it made his blood pressure bottom out. He knows when he is having an off time. It is almost like a panic attack he becomes quite and can't really do anything almost… read more
I have Parkinson's for about 12 years. I started losing weight after a few years and then it stopped for a while. Now i'm losing weight very fast, a few pounds a month. I'm much too thin and look underweight. I don't have any other symptoms to cause the weight loss. I eat normally and have a very appetite. I am a 63 year old woman.l How common is it to lose weight with PD?
Surgeons implanted 2.5million stemcells that had been grown into dopamine transporting brain cells, into a human two years ago. He's still doing well, much improved with no side effects. It's a while off before it's available. But seems exciting to me as very potentially a cure or big improver.
I don't see much talk about this on websites. Why is that? Is there something not good about it?
I've been on C/L 25/100 for about 25 yrs. I haven't had that many problems with it. I do get dyskinesia, when I take to much. I'm on two other medicines now since June of this year. Neupro patches is… read more
Is nausea a common symptom in PD? My husband has an MRI scheduled for next week (7th) and has not started on any medications yet. He has daily bouts of nausea sometimes accompanied by vomiting. The "bouts" are getting to be more often just over the past few days. He could hardly stand yesterday because of it so just laid on the couch.
MRI came back good. No masse/tumor which was a huge relief!!. His nausea is getting even worse than it was before (along with his other symptoms). He was given a script for Zofran (only 10 tabs!!)… read more
I can go all day without tremors, but come 7pm I'm having tremors, it takes 2 pills 30 mins apart because we eat supper around 6 to 6:30 I know it will be tough on me that's about the only time I hurt… read more
I have a rx for rytary and the cost is $683.00 a month, is there any program anyone is on to help with the cost. Between rytary and inbrijia the cost would be close to $1000. 00 a month. i recently… read more
MyParkinsonsTeam is not a medical referral site and does not recommend or endorse any particular Provider or medical treatment.
No information on MyParkinsonsTeam should be construed as medical and/or health advice.